Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Consumed lizol, vomited, dizziness, burning in throat. Endoscopy shows minor burns. Treatment?

i am very sick of my mother in law, she makes things very complicated for me. out of frustration I consumed Lizol Since the taste was vry tingy, i had some water over it and vomitted. after vomit my voice was almost gone, iwas feeling very dizzy. my throat was burning like hell. i had endoscopy done, which dignosed minor burns. Though, its been a week to this incident, my voice is coming slightly, but now i m worried that will this cause any side effects?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Since this incidence has been more than one week and you are improving.
Endoscopy report showed minor burns.
Long term side effects may be formation of strictures in food pipe. which may cause difficulty in swallowing, burning sensation etc.
Avoid hot fluids and foods.
Take blant diet. if you have been started oral diet. Other wise continue parenteral diet (IV fluids).
If you experience above symptoms you should get a reendoscopy done.
Get a psychiatrist counselling if the Lizol consumption is for suicide.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor